# SDR UIEA2011012400026

- Difficulty date: January 24, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON THE SEAL SUPPORT OF LT WING FIXED T/E SPOIL SUPPORT RIB AT WX 863.73.  REPAIR IAW EI NR T201157B-154. REV 00.
